# SDR SWAA2022101258955

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 61,756 hours, 36,750 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: 5893543149
- Part serial: 19046H3944
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#1 WINDSHIELD (FWD CAPT.) CRACKED / [01] R&R'D L1 WINDOW; C/W OP'S CKS; LEAK CK; NO DEFECTS NOTED IAW MM 56-11-11 REF LG #2048731 FOR HGS UPGRADE
